# SDR SWAA2014093032452

- Difficulty date: September 15, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 36,058 hours, 21,235 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 WINDOW FRAME E-F POST FASTENER HOLES SECOND LOWER FASTENER HOLE CRACKED.  REPAIRED POST IAW ACO.
